Homeopathy and Health Forum
Recurring breast painHello all,
I started having itchy skin on fingers and feet and used sulphur 200, which releived the rash. Then used belladonna 30 and sepia 30 to relieve folliculitis on legs. For ingrown hairs i used silicia which went to act deeply and brought back an underarm sweat and healed it and a foot ache from my childood also came back and went away quickly. I used Thuja 200 for left ovarian cyst which has stopped aching.
My breast pain stems from a history of breast cysts and is not completely gone after all of these remedies but greatly reduced still. I am not sure of using conium but would greatly be thankful for educated professional advise.
I am 28 year old woman, 5 2" weighing 144 lbs and have athletic build. I like solitude moderately but am very social and prefer few friends. No allergies or other problems. Newly married (6 mo) and am a housewife but previously had a stressful job. Content in all ways at this time (thank God).
Thank you all.
Oampanpere on 2017-08-21
This thread continues beneath the following ad.
Dr. I think I am facing the side effects of acid phos q.I have taken it for 2 months as prescribed by a doctor for overmasturbation problem,pus in stool,frequent urination and night fall.Now I am feeling weakness,short breath,dizziness,concentration problem,muscle and body ache,headache,itching and other problems.
Dosage of acid phos-10 drops in half glass of water 3 times
What could be the reason for this and what should I do to reverse the side effects?
ayushgupta on 2017-08-23ayushgupta
Please take Sulphur 30 in morning and Nux Vomica 30 in evening for 10 days.
One dose means 2 pills.
[Edited by kadwa on ]
kadwa on 2017-08-24
ayushgupta on 2017-08-24
ayushgupta on 2017-08-24Dr. will I take 2 pills of sulphur 30 and nux vomica 30 in morning and evening respectively?
[Edited by ayushgupta on ]
ayushgupta on 2017-08-25Yes, one dose is 2 pills.
2 pills of Sulphur 30 in morning
2 pills of Nux Vomica 30 in evening
[Edited by kadwa on ]
kadwa on 2017-08-28This thread continues beneath the following ad.Dr. Can you please tell me the cause for these problems.Is it caused due to excess dosage of acid phos.
ayushgupta on 2017-08-28
We can't identify the specific cause. We can suggest remedies on the basis of presenting symptoms. In this case side effects of acid phos Q may be considered as a causative factor. Sulph Nux is a drainage remedy. It is expected to drain the effects of toxicity.
kadwa on 2017-08-31
To post a reply, you must first LOG ON or Register
Page 1 2
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.